# SDR USAA2010062591277

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 28,899 hours, 16,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2156
- Condition: Low Pressure
- Location: Door Assist
- Part time: 28,899 hours, 16,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1469 - ATL - EES - L1 DOOR EMERGENCY CYLINDER / ACCUMULATOR PRESSURE IS LOW (1200 PSI AT 80 DEG F).  MAINTENANCE SERVICED L1 DOOR EMERGENCY CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
